Alert archive / California / Wind Advisories in 2011

Wind Advisory 25, NWS Sacramento, CA

November 1, 2011

NWS Sacramento, CA issued this wind advisory at Nov 1, 2011, 8:14 AM PDT. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Nov 1, 2011, 8:14 AM PDT (15:14 UTC)
Expired
Nov 1, 2011, 6:00 PM PDT
In force
10 hr
Issued by
NWS Sacramento, CA

The text

As transmitted, in the capitals the NWS used until 2016.

721 
WWUS76 KSTO 011514
NPWSTO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
814 AM PDT TUE NOV 1 2011

...WINDY CONDITIONS THIS MORNING LASTING INTO THE AFTERNOON...

.NORTHERLY WINDS ARE INCREASING THIS MORNING IN THE WAKE OF A
WEATHER DISTURBANCE WHICH MOVED THROUGH EARLIER TODAY. THE
STRONGEST WINDS ARE EXPECTED WEST OF INTERSTATE 5 IN THE WESTERN
SACRAMENTO VALLEY. WINDS WILL DIMINISH BY LATER THIS AFTERNOON.

CAZ015-012200-
/O.NEW.KSTO.WI.Y.0025.111101T1514Z-111101T2200Z/
NORTHERN SACRAMENTO VALLEY-
INCLUDING THE CITIES OF...REDDING...RED BLUFF
814 AM PDT TUE NOV 1 2011

...WIND ADVISORY IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON. 

* TIMING...GUSTY NORTHERLY WINDS WILL CONTINUE THROUGH THE
  MORNING... AND DECREASE OVER THE AFTERNOON HOURS.

* WINDS...NORTHERLY WINDS OF 25 TO 35 WITH GUSTS TO 45 MPH ARE
  POSSIBLE...ESPECIALLY ON THE WESTERN SIDE OF THE SACRAMENTO VALLEY.

* IMPACTS...DIFFICULT DRIVING CONDITIONS ARE POSSIBLE FOR HIGH
  PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ016-017-020100-
/O.NEW.KSTO.WI.Y.0025.111101T1514Z-111102T0100Z/
CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY-
INCLUDING THE CITIES OF...CHICO...OROVILLE...
MARYSVILLE/YUBA CITY ...SACRAMENTO 
814 AM PDT TUE NOV 1 2011

...WIND ADVISORY IN EFFECT UNTIL 6 PM PDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM PDT THIS EVENING. 

* TIMING...GUSTY NORTHERLY WINDS WILL INCREASE THROUGH THE MORNING
  INTO THE EARLY AFTERNOON...DECREASING BY AROUND SUNSET.

* WINDS...NORTHERLY WINDS OF 25 TO 35 WITH GUSTS TO 45 MPH ARE
  POSSIBLE...ESPECIALLY ON THE WESTERN SIDE OF THE SACRAMENTO
  VALLEY.

* IMPACTS...DIFFICULT DRIVING CONDITIONS ARE POSSIBLE FOR HIGH
  PROFILE VEHICLES. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
4 follow-up statements
258 
WWUS76 KSTO 011834
NPWSTO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
1134 AM PDT TUE NOV 1 2011

...WINDY CONDITIONS THIS MORNING LASTING INTO THE AFTERNOON...

.NORTHERLY WINDS HAVE INCREASED THIS MORNING IN THE WAKE OF A
WEATHER DISTURBANCE WHICH MOVED THROUGH EARLIER TODAY. THE
STRONGEST WINDS ARE EXPECTED WEST OF INTERSTATE 5 IN THE WESTERN
SACRAMENTO VALLEY. WINDS WILL DIMINISH BY LATER THIS AFTERNOON.

CAZ018-020100-
/O.EXA.KSTO.WI.Y.0025.000000T0000Z-111102T0100Z/
CARQUINEZ STRAIT AND DELTA-
1134 AM PDT TUE NOV 1 2011

...WIND ADVISORY IN EFFECT UNTIL 6 PM PDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM PDT THIS EVENING. 

* TIMING...GUSTY NORTHERLY WINDS WILL INCREASE THROUGH THE 
  MORNING INTO THE EARLY AFTERNOON...DECREASING BY AROUND 
  SUNSET. 

* WINDS...NORTHERLY WINDS OF 25 TO 35 WITH GUSTS TO 40 MPH ARE
  POSSIBLE.

* IMPACTS...DIFFICULT DRIVING CONDITIONS ARE POSSIBLE FOR HIGH 
  PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ015-012200-
/O.CON.KSTO.WI.Y.0025.000000T0000Z-111101T2200Z/
NORTHERN SACRAMENTO VALLEY-
INCLUDING THE CITY OF...REDDING
1134 AM PDT TUE NOV 1 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON. 

* TIMING...GUSTY NORTHERLY WINDS WILL CONTINUE THROUGH THE 
  MORNING... AND DECREASE OVER THE AFTERNOON HOURS. 

* WINDS...NORTHERLY WINDS OF 25 TO 35 WITH GUSTS TO 45 MPH ARE 
  POSSIBLE...ESPECIALLY ON THE WESTERN SIDE OF THE SACRAMENTO
  VALLEY.

* IMPACTS...DIFFICULT DRIVING CONDITIONS ARE POSSIBLE FOR HIGH 
  PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ016-017-020100-
/O.CON.KSTO.WI.Y.0025.000000T0000Z-111102T0100Z/
CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY-
INCLUDING THE CITY OF...CHICO
1134 AM PDT TUE NOV 1 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THIS EVENING. 

* TIMING...GUSTY NORTHERLY WINDS WILL INCREASE THROUGH THE 
  MORNING INTO THE EARLY AFTERNOON...DECREASING BY AROUND 
  SUNSET. 

* WINDS...NORTHERLY WINDS OF 25 TO 35 WITH GUSTS TO 45 MPH ARE 
  POSSIBLE...ESPECIALLY ON THE WESTERN SIDE OF THE SACRAMENTO 
  VALLEY.

* IMPACTS...DIFFICULT DRIVING CONDITIONS ARE POSSIBLE FOR HIGH 
  PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
049 
WWUS76 KSTO 011838
NPWSTO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
1138 AM PDT TUE NOV 1 2011

...WINDY CONDITIONS THIS MORNING LASTING INTO THE AFTERNOON...

.NORTHERLY WINDS HAVE INCREASED THIS MORNING IN THE WAKE OF A
WEATHER DISTURBANCE WHICH MOVED THROUGH EARLIER TODAY. THE
STRONGEST WINDS ARE EXPECTED WEST OF INTERSTATE 5 IN THE WESTERN
SACRAMENTO VALLEY. WINDS WILL DIMINISH BY LATER THIS AFTERNOON.

CAZ015-012200-
/O.CON.KSTO.WI.Y.0025.000000T0000Z-111101T2200Z/
NORTHERN SACRAMENTO VALLEY-
INCLUDING THE CITY OF...REDDING
1138 AM PDT TUE NOV 1 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON. 

* TIMING...GUSTY NORTHERLY WINDS WILL CONTINUE THROUGH THE 
  MORNING... AND DECREASE OVER THE AFTERNOON HOURS. 

* WINDS...NORTHERLY WINDS OF 25 TO 35 WITH GUSTS TO 45 MPH ARE 
  POSSIBLE...ESPECIALLY ON THE WESTERN SIDE OF THE SACRAMENTO 
  VALLEY.

* IMPACTS...DIFFICULT DRIVING CONDITIONS ARE POSSIBLE FOR HIGH 
  PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ016-017-020100-
/O.CON.KSTO.WI.Y.0025.000000T0000Z-111102T0100Z/
CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY-
INCLUDING THE CITY OF...CHICO
1138 AM PDT TUE NOV 1 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THIS EVENING. 

* TIMING...GUSTY NORTHERLY WINDS WILL INCREASE THROUGH THE 
  MORNING INTO THE EARLY AFTERNOON...DECREASING BY AROUND 
  SUNSET. 

* WINDS...NORTHERLY WINDS OF 25 TO 35 WITH GUSTS TO 45 MPH ARE 
  POSSIBLE...ESPECIALLY ON THE WESTERN SIDE OF THE SACRAMENTO 
  VALLEY.

* IMPACTS...DIFFICULT DRIVING CONDITIONS ARE POSSIBLE FOR HIGH 
  PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ018-020100-
/O.CON.KSTO.WI.Y.0025.000000T0000Z-111102T0100Z/
CARQUINEZ STRAIT AND DELTA-
1138 AM PDT TUE NOV 1 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THIS EVENING. 

* TIMING...GUSTY NORTHERLY WINDS WILL INCREASE THROUGH THE 
  MORNING INTO THE EARLY AFTERNOON...DECREASING BY AROUND 
  SUNSET. 

* WINDS...NORTHERLY WINDS OF 25 TO 35 WITH GUSTS TO 40 MPH ARE
  POSSIBLE. THE STRONGER WINDS WILL BE EAST OF FAIRFIELD.

* IMPACTS...DIFFICULT DRIVING CONDITIONS ARE POSSIBLE FOR HIGH 
  PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
725 
WWUS76 KSTO 012202
NPWSTO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
302 PM PDT TUE NOV 1 2011

...WINDY CONDITIONS THIS AFTERNOON INTO THE EVENING...

.NORTHERLY WINDS HAVE DEVELOPED IN THE WAKE OF A WEATHER
DISTURBANCE WHICH MOVED THROUGH EARLIER TODAY. THE STRONGEST WINDS
ARE EXPECTED WEST OF INTERSTATE 5 IN THE WESTERN SACRAMENTO
VALLEY. WINDS WILL DIMINISH BY EARLY THIS EVENING.

CAZ015-012315-
/O.EXP.KSTO.WI.Y.0025.000000T0000Z-111101T2200Z/
NORTHERN SACRAMENTO VALLEY-
INCLUDING THE CITIES OF...REDDING...RED BLUFF
302 PM PDT TUE NOV 1 2011

...WIND ADVISORY HAS EXPIRED...

WINDS HAVE DIMINISHED...BUT BREEZY CONDITIONS ARE EXPECTED TO CONTINUE
THROUGH LATE THIS AFTERNOON.

$$

CAZ016-017-020100-
/O.CON.KSTO.WI.Y.0025.000000T0000Z-111102T0100Z/
CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY-
INCLUDING THE CITIES OF...CHICO...OROVILLE...
MARYSVILLE/YUBA CITY ...SACRAMENTO 
302 PM PDT TUE NOV 1 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THIS EVENING...

* TIMING...GUSTY NORTHERLY WINDS WILL CONTINUE THROUGH THE
  AFTERNOON...DECREASING BY AROUND SUNSET.

* WINDS...NORTHERLY WINDS OF 25 TO 35 WITH GUSTS TO 45 MPH ARE 
  POSSIBLE...ESPECIALLY ON THE WESTERN SIDE OF THE SACRAMENTO 
  VALLEY. 

* IMPACTS...DIFFICULT DRIVING CONDITIONS ARE POSSIBLE FOR HIGH 
  PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ018-020100-
/O.CON.KSTO.WI.Y.0025.000000T0000Z-111102T0100Z/
CARQUINEZ STRAIT AND DELTA-
INCLUDING THE CITY OF...FAIRFIELD/SUISUN 
302 PM PDT TUE NOV 1 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THIS EVENING...

* TIMING...GUSTY NORTHERLY WINDS WILL CONTINUE THROUGH THE
  AFTERNOON...DECREASING BY AROUND SUNSET.

* WINDS...NORTHERLY WINDS OF 25 TO 35 WITH GUSTS TO 40 MPH ARE 
  POSSIBLE. THE STRONGER WINDS WILL BE EAST OF FAIRFIELD. 

* IMPACTS...DIFFICULT DRIVING CONDITIONS ARE POSSIBLE FOR HIGH 
  PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
876 
WWUS76 KSTO 020108
NPWSTO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
608 PM PDT TUE NOV 1 2011


CAZ016-017-020300-
/O.EXP.KSTO.WI.Y.0025.000000T0000Z-111102T0100Z/
/O.NEW.KSTO.WI.Y.0026.111102T0108Z-111102T0300Z/
CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY-
INCLUDING THE CITIES OF...CHICO...OROVILLE...
MARYSVILLE/YUBA CITY 
608 PM PDT TUE NOV 1 2011

...WIND ADVISORY IN EFFECT UNTIL 8 PM PDT THIS EVENING...
...WIND ADVISORY HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS EXTENDED THE WIND
ADVISORY...UNTIL 8 PM PDT THIS EVENING.


* WINDS...NORTHERLY WINDS OF 20 TO 30 WITH GUSTS TO 40
  MPH...MAINLY OVER THE WESTERN SIDE OF THE SACRAMENTO VALLEY.

* IMPACTS...DIFFICULT DRIVING CONDITIONS HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 25 MPH OR GREATER ARE
EXPECTED AND OR WIND GUSTS 40 MPH OR GREATER. WINDS THIS STRONG 
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
USE EXTRA CAUTION.

&&

$$

CAZ018-020300-
/O.EXP.KSTO.WI.Y.0025.000000T0000Z-111102T0100Z/
/O.NEW.KSTO.WI.Y.0026.111102T0108Z-111102T0300Z/
CARQUINEZ STRAIT AND DELTA-
608 PM PDT TUE NOV 1 2011

...WIND ADVISORY IN EFFECT UNTIL 8 PM PDT THIS EVENING...
...WIND ADVISORY HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS EXTENDED THE WIND
ADVISORY...UNTIL 8 PM PDT THIS EVENING.

* WINDS...NORTHERLY WINDS OF 20 TO 30 WITH GUSTS TO 40 MPH.

* IMPACTS...DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE
  VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 25 MPH OR GREATER ARE
EXPECTED AND OR WIND GUSTS 40 MPH OR GREATER. WINDS THIS STRONG 
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
USE EXTRA CAUTION.

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sacramento, CA wrote its last area forecast discussion before this wind advisory went out at Nov 1, 4:10 AM PDT, 4 hours 4 minutes earlier.

Area forecast discussion, Nov 1, 4:10 AM PDT, 4 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SACRAMENTO CA
410 AM PDT TUE NOV 1 2011

.DISCUSSION...
MODERATELY STRONG SHORT-WAVE TROUGH SLIDING SEWD ACROSS NE
CALIFORNIA EARLY THIS MORNING IS MARKING THE BEGINNING OF A TREND
TOWARD MORE ACTIVE WEATHER ACROSS NORCAL OVER THE NEXT WEEK. NORTH
WINDS WILL CONTINUE TO WORK THEY WAY SOUTHWARD ACROSS THE REGION
TODAY AS SUBSIDENCE AND COLD ADVECTION INCREASE IN THE WAKE OF
THIS WAVE. NORTHERLY SURFACE PRESSURE GRADIENTS ARE SHIFTING SOUTH
WITH THE MFR-SAC GRADIENT NOW BECOMING MORE BALANCED AS THE RDD-
SAC GRADIENT INCREASES. STILL LOOKS LIKE THE STRONGEST WINDS IN
THE VALLEY WILL FOCUS ALONG THE WEST SIDE OF THE SACRAMENTO
VALLEY...MAINLY ALONG AND WEST OF I-5 AND ARE LIKELY TO REMAIN A
LITTLE BELOW WIND ADVISORY CRITERIA ACROSS MOST OF THE REGION.
PRESSURE GRADIENTS BECOME MORE EASTERLY TONIGHT SHIFTING THE FOCUS
OF STRONGEST WINDS TO THE NORTHERN SIERRA RIDGETOPS AND WEST-
FACING CANYONS...THOUGH GUSTY WINDS WILL LIKELY CONTINUE OVER THE
WEST SIDE OF THE SACRAMENTO VALLEY INTO PORTIONS OF THE COAST
RANGE.

SHORT-WAVE RIDGING WEDNESDAY WILL QUICKLY BRING DIMINISHING WINDS
BEFORE THE PENDULUM SWINGS BACK TO MORE UNSETTLED WEATHER WITH THE
APPROACH OF THE DEEP UPPER TROUGH FROM THE GOA ON THURSDAY. THIS
NEXT SYSTEM PROMISES TO BRING SHOWERS TO MUCH OF THE REGION BY
THURSDAY AFTERNOON AND NIGHT...THOUGH QUICK MOVEMENT OF THE FRONT
AND NARROW MOISTURE TAP WILL LIKELY LIMIT PRECIP...ESPECIALLY IN
THE SACRAMENTO VALLEY WHERE MODELS CONTINUE TO INDICATE POTENTIAL
FOR SHADOWING ALONG THE WEST SIDE OF THE VALLEY. CONFIDENCE IS
HIGH IN PRECIPITATION FALLING OVER THE SIERRA WHERE SEVERAL INCHES
OF SNOW ARE POSSIBLE AT PASS LEVELS. TEMPERATURES WILL BE MUCH
COOLER WITH VALLEY SITES STRUGGLING TO REACH 60 DEGREES.

UNSETTLE PATTERN CONTINUES INTO THE WEEKEND WITH ANOTHER COLD WAVE
FORECAST TO MOVE THROUGH SATURDAY NIGHT INTO SUNDAY.

&&

.AVIATION...
PRIMARY AVN CONCERN WILL BE MDT TO STG NORTH/NORTHEAST WINDS TODAY.
SFC WINDS ARE ALREADY SUSTAINED 12-20 KTS WITH GUSTS UP TO 30 KTS
IN THE KRDD-KRBL VCNTY. EXPECT A PERIOD OF LLWS ACROSS THE CENTRAL
AND SRN SAC VLY EARLY THIS MORNING UNTIL SFC WINDS PICK UP. KDAX
RADAR IS SHOWING WIND SPEEDS NEAR 1500-2000 FT AROUND 35-45 KTS
WHILE SFC WINDS AT KSMF-KSAC-KMHR ARE CURRENTLY 8-15 KTS.
SUSTAINED WINDS WILL INCREASE AS THE MORNING PROGRESSES AND LLWS
SHOULD NO LONGER BE A CONCERN BY 16Z.

PEAK WINDS TODAY SHOULD OCCUR BETWEEN 18-01Z WITH TAF SITES HAVING
SUSTAINED WINDS 15-25 KTS WITH GUSTS UP TO 40 KTS. STRONGEST WINDS
SHOULD BE FROM REDDING SOUTHWARD TO SACRAMENTO AND TO THE WEST OF
INTERSTATE 5. STRONG NORTHEAST-EAST DOWNSLOPE WINDS WITH SIMILAR
SPEEDS ARE EXPECTED ALONG THE WESTERN SIERRA SLOPES. A LOCAL
AIRPORT ADVISORY HAS BEEN ISSUED FOR KRDD IN EFFECT UNTIL 01Z.

VFR CONDS PERSIST FOR TAF SITES AND MUCH OF THE REGION. HOWEVER...
THERE MAY BE SOME PATCHY FOG DEVELOPMENT IN MOUNTAIN VLYS DURING
MORNING HOURS. JBB

&&

.STO WATCHES/WARNINGS/ADVISORIES...NONE.

&&
Hazardous weather outlook, Nov 1, 4:24 AM PDT, 3 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SACRAMENTO CA
424 AM PDT TUE NOV 1 2011

CAZ013>019-063-064-066>069-021400-
SHASTA LAKE AREA/NORTHERN SHASTA COUNTY-
BURNEY BASIN/EASTERN SHASTA COUNTY-NORTHERN SACRAMENTO VALLEY-
CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY-
CARQUINEZ STRAIT AND DELTA-NORTHERN SAN JOAQUIN VALLEY-
MOUNTAINS SOUTHWESTERN SHASTA TO NORTHERN LAKE COUNTIES-
CLEAR LAKE/SOUTHERN LAKE COUNTY-MOTHERLODE-
EAST FOOTHILLS/NORTH SACRAMENTO VALLEY-
WESTERN PLUMAS COUNTY/LASSEN PARK-WEST SLOPE NORTHERN SIERRA NEVADA-
424 AM PDT TUE NOV 1 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR INTERIOR NORTHERN CALIFORNIA.

.DAY ONE...TODAY

GUSTY NORTHERLY WINDS WILL SPREAD ACROSS THE REGION TODAY WITH LOCAL
GUSTS OF 30 TO 35 MPH POSSIBLE IN THE SACRAMENTO VALLEY AND
SURROUNDING TERRAIN. THE FOCUS OF STRONGEST WINDS WILL SWITCH TO THE
NORTHERN SIERRA NEVADA TONIGHT WHERE LOCAL NORTHEAST WIND GUSTS OF
40 TO 45 WILL BE POSSIBLE.

* SPECIAL WEATHER STATEMENT..SEE WWUS86 KSTO - SPSSTO FOR DETAILS *

.DAYS TWO THROUGH SEVEN... WEDNESDAY THROUGH MONDAY

A SERIES OF COLD WEATHER SYSTEMS FROM THE GULF OF ALASKA WILL AFFECT
THE REGION THROUGH THE WEEKEND. THE FIRST WILL MOVE THROUGH THE
REGION THURSDAY INTO FRIDAY AND IS EXPECTED TO BRING LIGHT TO
MODERATE AMOUNTS OF PRECIPITATION WITH LOWERING SNOW LEVELS.
ACCUMULATING SNOW WILL BE POSSIBLE ACROSS THE HIGH NORTHERN SIERRA
NEVADA PASSES LATER THURSDAY AND THURSDAY NIGHT. ANOTHER SYSTEM IS
FORECAST TO MOVE THROUGH THE REGION SATURDAY NIGHT INTO SUNDAY.

* SPECIAL WEATHER STATEMENT..SEE WWUS86 KSTO - SPSSTO FOR DETAILS *

THE LATEST WEATHER INFORMATION IS AVAILABLE ON THE INTERNET AT
(LOWER CASE): HTTP://WWW.WRH.NOAA.GOV/STO

In the hours before

Special weather statement, Nov 1, 3:05 AM PDT, 5 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SACRAMENTO CA
305 AM PDT TUE NOV 1 2011

CAZ013>019-063-064-066>069-012300-
SHASTA LAKE AREA / NORTHERN SHASTA COUNTY-
BURNEY BASIN / EASTERN SHASTA COUNTY-NORTHERN SACRAMENTO VALLEY-
CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY-
CARQUINEZ STRAIT AND DELTA-NORTHERN SAN JOAQUIN VALLEY-
MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY-
CLEAR LAKE/SOUTHERN LAKE COUNTY-
NORTHEAST FOOTHILLS/SACRAMENTO VALLEY-MOTHERLODE-
WESTERN PLUMAS COUNTY/LASSEN PARK-
WEST SLOPE NORTHERN SIERRA NEVADA-
305 AM PDT TUE NOV 1 2011

...UNSETTLED WEATHER RETURNS TO THE REGION THIS WEEK...

COOLER...WETTER AND WINDIER WEATHER RETURNS THIS WEEK AS A PAIR OF
WEATHER SYSTEMS WILL AFFECT THE REGION. THE FIRST SYSTEM WILL
BRING INCREASING NORTHERLY WINDS TODAY. NORTHERLY WINDS OF 15 TO
25 MPH WITH LOCAL GUSTS UP TO 30 MPH WILL BE POSSIBLE IN THE
SACRAMENTO VALLEY...ESPECIALLY ALONG THE WEST SIDE OF THE VALLEY.
LOCAL GUSTS UP TO 40 MILES PER HOUR WILL BE POSSIBLE TONIGHT OVER
THE NORTHERN SIERRA NEVADA...ESPECIALLY DOWN WEST FACING CANYONS
AND OVER MOUNTAIN RIDGES. WINDS ARE EXPECTED TO DECREASE BY
WEDNESDAY.

A MUCH COLDER WEATHER SYSTEM IS FORECAST TO MOVE INTO THE REGION
THURSDAY. GENERALLY LIGHT TO MODERATE AMOUNTS OF PRECIPITATION ARE
EXPECTED WITH THIS SYSTEM INTO FRIDAY WITH POTENTIALLY SEVERAL
INCHES OF SNOW ACCUMULATING OVER THE HIGHER NORTHERN SIERRA NEVADA
MOUNTAIN PASSES...INCLUDING I-80 OVER DONNER PASS AND HIGHWAY 50
OVER ECHO SUMMIT. SNOW LEVELS BY THURSDAY NIGHT ARE FORECAST TO
LOWER TO AROUND 3000 FEET FOR THE SOUTHERN CASCADES AND AROUND 4000
FEET FOR SIERRA NEVADA SOUTH OF LAKE TAHOE.

Nearby

Wind Advisories in California, 2011Every wind advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.